# SDR ASAA2020101233345

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,860 hours, 8,025 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 13115263
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 24,837 hours, 8,019 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT PASSING APRROX 8000' OUT OF DFW WE GOT AN AUTO FAIL CABIN PRESSURE LIGHT WITH THE CABIN PRESSURE SWITCH IN ACT, PER MEL 21-14C.   MAINTAINING CABIN PRESSURIZATION IN MANUAL MODE WORKED FINE.  GROUNDED-YES.  ACCOMPLISHED NR 2 DCPC BITE, REF B37-900 FIM 21-31 TASK 801.  FAULT CODE 069 'OFV LRU FAIL' LOGGED.  SYSTEM TEST DCPC NR 2 PASSES AND FAULT CLEARS ON GROUND.  REMOVED AND REPLACED AFT OUT FLOW VALVE ASSEMBLY, IN REF TO B737-900 AMM 21-31-03, OPERATIONS CHECK NORMAL.  PERFORMED TEST OF MANUAL MODE AND CABIN PRESSURE CONTROL SYSTEM, OPERATIONS CHECK GOOD, IN REF TO B37-900 AMM 21-31-00710-801 AND 21-31-00-700-802.
